# SDR AALA20150108012

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 48,316 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33404
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL C CLASS SEAT EMER LIGHT INOPERATIVE.  R & R SUPPLY M33404 FLOOR PROXIMITY LIGHT AT C CLASS.  SYS CHECKED NORMAL IAW MM 33-51-06.
